GROUPS WHOSE PROPER SUBGROUPS HAVE RESTRICTED INFINITE CONJUGACY CLASSES


De Falco M., De Giovanni F., KUZUCUOĞLU M. , Musella C.

COLLOQUIUM MATHEMATICUM, vol.150, no.2, pp.281-291, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 150 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.4064/cm7015-1-2017
  • Title of Journal : COLLOQUIUM MATHEMATICUM
  • Page Numbers: pp.281-291

Abstract

A group G is said to have the AFC-property if for each element x of G at least one of the indices vertical bar G : C-G (x)vertical bar and vertical bar C-G (x) : x vertical bar is finite. The class of AFC-groups, which generalize FC-groups, has been studied by De Falco et al. (2017) and Shalev (1994). Here the structure of groups whose proper subgroups have the AFC-property is investigated.